Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Hardy inequalities and imbeddings in domains generalizing $ C\sp {0,\lambda}$ domains


Author: Andreas Wannebo
Journal: Proc. Amer. Math. Soc. 122 (1994), 1181-1190
MSC: Primary 46E35; Secondary 26D10
DOI: https://doi.org/10.1090/S0002-9939-1994-1211593-6
MathSciNet review: 1211593
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions for Hardy inequalities in a domain are studied together with related imbedding inequalities. The weights are nonnegative monotone functions of the distance to the boundary, and the domains are a generalization of $ {C^{0,\lambda }}$ domains, obtained by replacing the power function in the definition with a general nondecreasing one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 26D10

Retrieve articles in all journals with MSC: 46E35, 26D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1211593-6
Article copyright: © Copyright 1994 American Mathematical Society